International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 101

India | Mathematics | Volume 4 Issue 6, June 2015 | Pages: 266 - 269


On Generalized S Topological Groups

C. Selvi, R. Selvi

Abstract: . The generalized topological group is introduced by Muard Hussain et al. [5]. The authors Muhmmad Siddique et al. [6] introduced the concept of S-topological group. In this paper, we inititate the study of generalized S topological group.

Keywords: Topological group, Generalied topological group, S topological group

How to Cite?: C. Selvi, R. Selvi, "On Generalized S Topological Groups", Volume 4 Issue 6, June 2015, International Journal of Science and Research (IJSR), Pages: 266-269, https://www.ijsr.net/getabstract.php?paperid=SUB155117, DOI: https://dx.doi.org/10.21275/SUB155117


Download Article PDF


Rate This Article!

Received Comments

No approved comments available.


Top